# SDR REXA2018091100820

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 28,904 hours, 26,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA JUMPSEAT FLASHLIGHT IS INOP. REMOVED AND REPLACED FA FLASHLIGHT IAW CMM 25-60-02. NO FURTHER DEFECTS AT THIS TIME.
